# SDR CALA2018062901528

- Difficulty date: June 16, 2018
- Submitted: June 29, 2018
- Operation: Air carrier
- Aircraft: N404UA
- Make and model: Airbus A320-232
- Aircraft serial: 450
- Aircraft time: 79,511 hours, 30,147 cycles
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Feeder Cable
- Condition: Melted
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE UPPER FWD PYLON ATTACH SHACKLE FEEDER WIRE ARRAY BUNDLE IN CONTACT WITH SHACKLE,  MELTED THREE WIRES .  REPAIRED IAW ECRA 57620-03014.
